# SDR REXA200600019

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 5,552 hours, 4,476 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 6224404101
- Part serial: 22D0H
- Condition: Binding
- Location: Aileron Servo
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO MSP, CLEARED FOR VISUAL APPROACH THE AUTO-PILOT WAS DISCONNECTED.  UPON ATTEMPTING TO TURN IT WAS DISCOVERED THAT BOTH AILERON CONTROLS WHERE JAMMED.  FOLLOWED QRH FOR JAMMED AILERON.  ROLL DISCONNECT PULLED AND CLEARED JAM ON PILOTS CONTROL.  DECLARED EMERGENCY WITH UNEVENTFUL LANDING.  MAINT INVESTIGATED FOUND AILERON AUTO PILOT SERVO ACTUATOR LOCKED UP.
